# SDR ASAA0080634

- Difficulty date: October 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, BOTH AFT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.  (M)
